# SDR DALA2022033002146

- Difficulty date: March 27, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,566 hours, 22,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 DURING SVC CHK, FOUND ROWS 18-22 AISLE EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R BATTERY PACK FOR ROWS 18-22 EMERGENCY EXIT LIGHTS. PER B757 AMM 33-51. OPS CHK COMPLETE. (8495964)
